Cases reported "Acneiform Eruptions"

Filter by keywords:



Filtering documents. Please wait...

1/8. Acneiform eruption caused by amineptine. A case report and review of the literature.

    Acne caused by amineptine has always been described with typical characteristic clinical features, and the retentional and cutaneous lesions are dose related. We present a case of acne-like eruption due to amineptine in a woman under treatment for chronic depression.
- - - - - - - - - -
ranking = 1
keywords = eruption
(Clic here for more details about this article)

2/8. chloracne: histopathologic findings in one case.

    BACKGROUND: chloracne is an acneiform eruption due to poisoning by halogenated aromatic compounds having a specific molecular shape. This condition is always a symptom of systemic poisoning by chemical chloracnegens and not just a cutaneous disorder. methods: We have studied a patient with severe chloracne who showed cutaneous lesions involving mostly the face and the axillae. RESULTS: Histopathologic study of the facial lesions demonstrated that almost every vellus hair follicle was involved, showing a dilated infundibulum filled by a keratotic plug. This keratotic material was mostly composed of orthokeratotic basket-weave basophilic corneocytes, namely infundibular keratin, although there were also some dilated infundibula containing eosinophilic laminated or granular sebum at their center. Small infundibular cysts were more numerous than comedones. Mature and well-developed sebaceous glands were seen at the base of many of the dilated infundibula and no squamous metaplasia of the sebaceous glands or ducts could be demonstrated. hyperpigmentation of the lesions resulted from hyperproduction of melanin by a normal number of melanocytes along the basal layer of the epidermis and infundibular epithelium. Abundant melanin granules also impregnated the corneocytes of the infundibular plugs. CONCLUSIONS: Our findings support the notion that tiny infundibular cysts rather than comedones represent the basic lesions of chloracne.
- - - - - - - - - -
ranking = 0.2
keywords = eruption
(Clic here for more details about this article)

3/8. Follicular and epidermal alterations in patients treated with ZD1839 (Iressa), an inhibitor of the epidermal growth factor receptor.

    We report the cutaneous side-effects of ZD1839 (Iressa), a new anticancer agent that acts by inhibiting epidermal growth factor (EGF) receptor signal transduction. Three patients receiving ZD1839 developed an eruption consisting of follicular papules and pustules in an acneiform distribution as well as diffuse fine scaling of the skin. Additionally, hair growth abnormalities were noted in two patients. Histologically, a superficial purulent folliculitis and disordered differentiation with focal parakeratosis were seen. The follicular eruption appeared to respond favourably to treatment with tretinoin cream and minocycline. The cutaneous adverse effects of ZD1839 are similar to those of other EGF receptor-targeted agents and result from direct interference with the functions of EGF receptor signalling in the skin.
- - - - - - - - - -
ranking = 0.4
keywords = eruption
(Clic here for more details about this article)

4/8. Acneiform lesions secondary to ZD1839, an inhibitor of the epidermal growth factor receptor.

    Drugs that inhibit the epidermal growth factor receptor, such as ZD1839 or C225, are being used increasingly in the treatment of solid tumours. This has led to the appearance of new secondary effects. We describe the case of a patient who presented with an acneiform eruption secondary to the administration of ZD1839. These lesions healed in a few days after stopping the drug.
- - - - - - - - - -
ranking = 0.2
keywords = eruption
(Clic here for more details about this article)

5/8. Acneiform eruption induced by Iressa (gefitinib) tablets used to treat non-small cell lung cancer.

    Many medications have been reported to induce acneiform eruptions. A relatively new chemotherapy drug, gefitinib (Iressa), approved by the food and Drug Administration in 2003 for the treatment of advanced-stage non-small cell lung cancer (NSCLC), has been reported to cause acne or an acne-like eruption. We report an Asian female who presented with hundreds of erythematous papules and pustules on her face, chest, and back, all of which appeared after starting gefitinib to treat non-small cell lung cancer.
- - - - - - - - - -
ranking = 1.2
keywords = eruption
(Clic here for more details about this article)

6/8. sirolimus-induced acneiform eruption.

    sirolimus is a new immunosuppressive agent used to prevent rejection in renal allograft recipients in order to reduce the need of potentially nephrotoxic calcineurin inhibitors (cyclosporine, tacrolimus). The cutaneous side effects of sirolimus are not well known and they may have been underestimated. We report 2 cases of follicular acneiform eruptions induced by sirolimus in renal allograft recipients. This dermatologic complication was severe and difficult to treat, and resolved only after discontinuation of sirolimus.
- - - - - - - - - -
ranking = 1
keywords = eruption
(Clic here for more details about this article)

7/8. Grover's disease induced by cetuximab.

    A 71-year-old man exhibited an acute acneiform rash affecting the face and the upper trunk about 2 weeks after starting cetuximab, an epidermal growth factor (EGF) receptor antagonist treatment for metastatic colon cancer. The skin eruption faded after stopping cetuximab and applying topical corticosteroids. The reexposure to cetuximab 3 weeks later provoked a more extended relapse of the skin rash, which then clinically and histologically corresponded to transient acantholytic dermatosis . While the acneiform cutaneous side effects of the EGF receptor antagonists are interpreted as a result of the direct interference with pilosebaceous follicle homeostasis, in this case an acrosyringium-related pathogenesis might be postulated. Applying topical corticosteroids and emollients, the cetuximab therapy could be pursued.
- - - - - - - - - -
ranking = 0.2
keywords = eruption
(Clic here for more details about this article)

8/8. Axillary acne agminata (lupus miliaris disseminatus faciei).

    Acne agminata is a papulo-pustular eruption typically affecting the face of young adults and characterized histologically by the presence of caseating granulomata in the dermis. We now describe two adults who developed the condition in the axillae.
- - - - - - - - - -
ranking = 0.2
keywords = eruption
(Clic here for more details about this article)


Leave a message about 'Acneiform Eruptions'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.